RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1997, Volume 9, Issue 3, Pages 41–103 (Mi aa781)  

This article is cited in 38 scientific papers (total in 38 papers)

Expository Surveys

Methods of the geometric theory of functions. I

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (3994 kB)

English version:
St. Petersburg Mathematical Journal, 1998, 9:3, 455–507

Bibliographic databases:

Received: 20.01.1997

Citation: G. V. Kuz'mina, “Methods of the geometric theory of functions. I”, Algebra i Analiz, 9:3 (1997), 41–103; St. Petersburg Math. J., 9:3 (1998), 455–507

Citation in format AMSBIB
\Bibitem{Kuz97}
\by G.~V.~Kuz'mina
\paper Methods of the geometric theory of functions.~I
\jour Algebra i Analiz
\yr 1997
\vol 9
\issue 3
\pages 41--103
\mathnet{http://mi.mathnet.ru/aa781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1466796}
\zmath{https://zbmath.org/?q=an:0917.30001}
\transl
\jour St. Petersburg Math. J.
\yr 1998
\vol 9
\issue 3
\pages 455--507


Linking options:
  • http://mi.mathnet.ru/eng/aa781
  • http://mi.mathnet.ru/eng/aa/v9/i3/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Cycle of papers

    This publication is cited in the following articles:
    1. L. V. Kovalev, “O trekh neperesekayuschikhsya oblastyakh”, Dalnevost. matem. zhurn., 1:1 (2000), 3–7  mathnet  elib
    2. Betsakos, D, “Geometric theorems and problems for harmonic measure”, Rocky Mountain Journal of Mathematics, 31:3 (2001), 773  crossref  mathscinet  zmath  isi  scopus
    3. V. N. Dubinin, N. V. Eirikh, “Obobschennyi privedennyi modul”, Dalnevost. matem. zhurn., 3:2 (2002), 150–164  mathnet  elib
    4. V. N. Dubinin, “Generalized condensers and the asymptotics of their capacities under degeneration of some plates”, J. Math. Sci. (N. Y.), 129:3 (2005), 3835–3842  mathnet  crossref  mathscinet  zmath
    5. G. V. Kuz'mina, “The method of extremal metric in extremal decomposition problems with free parameters”, J. Math. Sci. (N. Y.), 129:3 (2005), 3843–3851  mathnet  crossref  mathscinet  zmath
    6. N. V. Eirikh, “O privedennom module I. P. Mityuka”, Dalnevost. matem. zhurn., 4:2 (2003), 167–181  mathnet
    7. G. V. Kuz'mina, “Problems of extremal decomposition of the Riemann sphere. III”, J. Math. Sci. (N. Y.), 133:6 (2006), 1676–1685  mathnet  crossref  mathscinet  zmath  elib  elib
    8. Bakhtin A.K., “Piecewise separating transformation and extremal problems with free poles”, Dokl. Math., 72:3 (2005), 854–856  mathnet  mathscinet  zmath  isi  elib  elib
    9. V. N. Dubinin, E. G. Prilepkina, “O sokhranenii obobschennogo privedennogo modulya pri geometricheskikh preobrazovaniyakh ploskikh oblastei”, Dalnevost. matem. zhurn., 6:1-2 (2005), 39–56  mathnet  elib
    10. G. V. Kuz'mina, “On the occasion of the 100th anniversary of G. M. Goluzin's birthday”, J. Math. Sci. (N. Y.), 143:3 (2007), 3011–3016  mathnet  crossref  mathscinet  zmath  elib
    11. G. V. Kuz'mina, “An extremal metric approach to some problems on extremal decomposition”, J. Math. Sci. (N. Y.), 143:3 (2007), 3124–3136  mathnet  crossref  mathscinet  zmath  elib  elib
    12. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
    13. V. N. Dubinin, E. G. Prilepkina, “On variational principles of conformal mappings”, St. Petersburg Math. J., 18:3 (2007), 373–389  mathnet  crossref  mathscinet  zmath  elib
    14. V. N. Dubinin, “Lemniscates and Inequalities for the Logarithmic Capacities of Continua”, Math. Notes, 80:1 (2006), 31–35  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    15. Heikkala, V, “Teichmuller's extremal ring problem”, Mathematische Zeitschrift, 254:3 (2006), 509  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    16. V. N. Dubinin, V. Yu. Kim, “Distortion theorems for bounded regular functions in the disk”, J. Math. Sci. (N. Y.), 150:3 (2008), 2018–2026  mathnet  crossref  elib  elib
    17. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition”, J. Math. Sci. (N. Y.), 150:3 (2008), 2096–2104  mathnet  crossref  elib  elib
    18. Dubinin V.N., Karp D.B., “Generalized condensers and distortion theorems for conformal mappings of planar domains”, Interaction of Analysis and Geometry, Contemporary Mathematics Series, 424, 2007, 33–51  crossref  mathscinet  zmath  isi
    19. A. K. Bakhtin, “Inequalities for Inner Radii of Disjoint Domains and Open Sets”, Proc. Steklov Inst. Math., 261 (2008), 34–43  mathnet  crossref  mathscinet  zmath  isi  elib
    20. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition. II”, J. Math. Sci. (N. Y.), 157:4 (2009), 632–645  mathnet  crossref  zmath
    21. V. N. Dubinin, D. B. Karp, V. A. Shlyk, “Izbrannye zadachi geometricheskoi teorii funktsii i teorii potentsiala”, Dalnevost. matem. zhurn., 8:1 (2008), 46–95  mathnet  elib
    22. Karp, D, “REDUCED MODULUS WITH FREE BOUNDARY AND ITS APPLICATIONS”, Annales Academiae Scientiarum Fennicae-Mathematica, 34:2 (2009), 353  mathscinet  zmath  isi  elib
    23. Solynin A.Yu., “Quadratic Differentials and Weighted Graphs on Compact Surfaces”, Analysis and Mathematical Physics, Trends in Mathematics, 2009, 473–505  mathscinet  zmath  isi
    24. D. A. Kirillova, “Univalent functions without common values”, Russian Math. (Iz. VUZ), 54:9 (2010), 74–76  mathnet  crossref  mathscinet  elib
    25. D. A. Kirillova, “O maksimume mebiusova invarianta v zadache s chetyrmya nenalegayuschimi oblastyami”, Dalnevost. matem. zhurn., 10:1 (2010), 41–49  mathnet  elib
    26. G. V. Kuz'mina, “The method of extremal metric in the problem on the maximum of a conformal invariant”, J. Math. Sci. (N. Y.), 178:2 (2011), 187–197  mathnet  crossref
    27. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    28. E. G. Prilepkina, “On composition principles for reduced moduli”, Siberian Math. J., 52:6 (2011), 1079–1091  mathnet  crossref  mathscinet  isi
    29. V. N. Dubinin, “Methods of geometric function theory in classical and modern problems for polynomials”, Russian Math. Surveys, 67:4 (2012), 599–684  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    30. V. V. Goryainov, “Semigroups of analytic functions in analysis and applications”, Russian Math. Surveys, 67:6 (2012), 975–1021  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    31. V. N. Dubinin, “Some inequalities for polynomials and rational functions associated with a lemniscate”, J. Math. Sci. (N. Y.), 193:1 (2013), 45–54  mathnet  crossref  mathscinet
    32. V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Method of interior variations and existence of $S$-compact sets”, Proc. Steklov Inst. Math., 279 (2012), 25–51  mathnet  crossref  mathscinet  isi
    33. Schiefermayr K., “Zolotarev's Conformal Mapping and Chebotarev's Problem”, Integral Transform. Spec. Funct., 26:2, SI (2015), 118–133  crossref  mathscinet  zmath  isi  scopus  scopus
    34. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
    35. V. N. Dubinin, “Geometric estimates for the Schwarzian derivative”, Russian Math. Surveys, 72:3 (2017), 479–511  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    36. V. N. Dubinin, “The Kraus Inequality for Multivalent Functions”, Math. Notes, 102:4 (2017), 516–520  mathnet  crossref  crossref  mathscinet  isi  elib
    37. V. N. Dubinin, A. S. Afanaseva-Grigoreva, “O lemniskatakh ratsionalnykh funktsii”, Dalnevost. matem. zhurn., 17:2 (2017), 201–209  mathnet  elib
    38. N. A. Pavlov, “Otsenki proizvodnoi Shvartsa golomorfnykh v kruge funktsii s ogranicheniem na veschestvennuyu chast”, Dalnevost. matem. zhurn., 18:1 (2018), 90–100  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:388
    Full text:188
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019